# SDR IPXA12671802

- Difficulty date: February 10, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 42,045 hours, 13,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58761
- Condition: Dented
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FOUND MAIN CARGO DECK INTERIOR FLOOR PANEL DENTED AT BS 785.9, LBL 80, FLOOR PANEL 241EFF REPAIRED IAW EO NO B767-5320-9693-H.
